Pacific Journal of Mathematics

On noncontractible valued multifunctions.

J. F. McClendon

Article information

Source
Pacific J. Math., Volume 115, Number 1 (1984), 155-163.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708417

Mathematical Reviews number (MathSciNet)
MR762207

Zentralblatt MATH identifier
0559.54029

Subjects
Primary: 54C65: Selections [See also 28B20]
Secondary: 55M20: Fixed points and coincidences [See also 54H25] 90A14

Citation

McClendon, J. F. On noncontractible valued multifunctions. Pacific J. Math. 115 (1984), no. 1, 155--163. https://projecteuclid.org/euclid.pjm/1102708417


Export citation

References

  • [I] K. Borsuk, Theory of Retracts, PWN, Warsaw, 1967.
  • [2] F. Browder, On a generalization of the Shauder fixed point theorem, Duke Math. J., 26 (1959), 291-303.
  • [3] R. Brown, The Lefschetz Fixed Point Theorem, Scott, Foresman, Glenview, 1971.
  • [4] D. Gale and A. MasColell, An equilibrium existence theorem for a general model without ordered preferences, J. Math. Econ. 2 (1975), 9-17. Correction, J. Math. Econ., 6 (1979), 297-298.
  • [5] L. Gorneiwicz, Homological methods in fixed point theory of multivalued maps, Diss. Math., 129 (1976), 66 pp.
  • [6] A Lundell and S. Weingram, The Topology of CW Complexes, Van Nostrand, 1969.
  • [7] A. MasColell, A selection theorem for open graph correspondences with star-shaped values, J. Math. Anal. Appl., 68 (1979), 273-275.
  • [8] J. McClendon, Obstruction theory infiber spaces, Math. A., 120 (1971), 1-17.
  • [9] J. McClendon, Note on a selection theorem of MasColell, J. Math. Anal. Appl., 77 (1980), 326-327.
  • [10] J. McClendon, Subopen multifunctions and selections, Fund. Math., to appear.
  • [II] J. McClendon, Fixed points of subopen multifunctions, Proc. Amer. Math. Soc, 84 (1982), 425-428.
  • [12] J. McClendon, Open subsets offibrations, Compositio Math., 49 (1983), 109-119.
  • [13] E. Michael, Continuous selections /, //, ///, Ann. Math., 63 (1956), 361-382, 64 (1956), 562-580, 65 (1957), 375-390.
  • [14] E. Michael, Continuous selections and finite-dimensional sets, Pacific J. Math., 87 (1980), 189-197.
  • [15] W. Shafer and H. Sonnenshein, Equilibrium in abstract economics without ordered preferences, J. Math. Econ., 2 (1975), 345-348.
  • [16] E. Spanier, Algebraic Topology, McGraw Hill, 1966.
  • [17] G. Whitehead, Elements of Homotopy Theory, Springer Verlag, 1978.